MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION RING PROFILE 3D 32MM; RING, ANNULOPLASTY

MEDTRONIC HEART VALVES DIVISION RING PROFILE 3D 32MM; RING, ANNULOPLASTY
Model Number 680R32
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Complete Heart Block (2627); No Information (3190)
Date of Event 12/05/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Conduction disturbances are known potential adverse effects associated with any cardiac or thoracic procedure (open or catheter-based) and can be resolved with medical treatment or the implant of a permanent pacemaker.A conduction disturbance does not indicate a device malfunction or potential manufacturing issue.Without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that 5 days post implant of this tricuspid annuloplasty ring, a permanent pacemaker was implanted for unknown reasons.No additional adverse patient effects were reported. .
 
Additional Manufacturer Narrative
Medtronic received additional information that the reason for the permanent pacemaker implant was due to third degree atrio-ventricular (av) block.No additional adverse patient effects were reported.  if information is provided in the future, a supplemental report will be issued.

Brand Name
RING PROFILE 3D 32MM
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
MDR Report Key7865578
Report Number2025587-2018-02391
Device Sequence Number11182163
Product Code KRH
UDI-Device Identifier00613994759221
UDI-Public00613994759221
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K073324
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/07/2022
Device Model Number680R32
Device Catalogue Number680R32
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/21/2018
Supplement Date Received by Manufacturer09/21/2018
Initial Report FDA Received Date09/11/2018
Supplement Report FDA Received Date09/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient Weight99